MAUDE Adverse Event Report: TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

TANDEM DIABETES CARE TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number 1004000
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pump displayed malfunction alarm code malf 24 with fault id 24-0x2219 and could not be reset, and there were no notable events prior to the malfunction.There was no adverse impact to the customer¿s blood glucose level.Customer planned to use multiple daily injections as backup insulin therapy while tandem technical support arranged shipment of replacement pump.

Brand Name
TANDEM MOBI INSULIN PUMP WITH CONTROL-IQ TECHNOLOGY
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key25747709
Report Number3013756811-2026-121950
Device Sequence Number10243117
Product Code QFG
UDI-Device Identifier00389152075013
UDI-Public(01)00389152075013(22)1012900(11)240314
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K233044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1004000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale